# SDR AALA202107191024

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 41,061 hours, 14,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132544
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 41,061 hours, 14,958 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAULTY EMERGENCY POWER SUPPLY UNIT 14WL IN PASSENGER CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT 14WL IAW AMM 33-51-38-400-001-A.
